Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONCAVITE LOGARITHMIQUE")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 11 of 11

  • Page / 1

Export

Selection :

  • and

LOGARITHMIC CONCAVITY FOR EDGE LATTICES OF GRAPHS.STONESIFER JR.1975; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1975; VOL. 18; NO 1; PP. 36-46; BIBL. 4 REF.Article

Preservation of logarithmic concavity by the Mellin transform and applications to the Schrödinger equation for certain classes of potentialsCOMMON, A. K; MARTIN, A; STUBBLE, J et al.Communications in mathematical physics. 1990, Vol 134, Num 3, pp 509-522, issn 0010-3616Article

A refinement of the discrete Wirtinger inequalityZHANG, X.-M.Journal of mathematical analysis and applications. 1996, Vol 200, Num 3, pp 687-697, issn 0022-247XArticle

Inégalités entre fonctions symétriques élémentaires: applications à des problèmes de log-concavité = Inequalities between elementary symmetric functions: application to problems of log-concavityHABSIEGER, L.Discrete mathematics. 1993, Vol 115, Num 1-3, pp 167-174, issn 0012-365XArticle

Inequalities satisfied by the Airy functionsSALMASSI, M.Journal of mathematical analysis and applications. 1999, Vol 240, Num 2, pp 574-582, issn 0022-247XArticle

Unimodal, log-concave and Pólya frequency sequences in combinatoricsBRENTI, F.Memoirs of the American Mathematical Society. 1989, Vol 81, Num 413, issn 0065-9266, VIII-106 p. [114 p.]Article

Bayesian analysis of an intervened Poisson distributionSCOLLNIK, D. P. M.Communications in statistics. Theory and methods. 1995, Vol 24, Num 3, pp 735-754, issn 0361-0926Article

Bounding the number of k-faces in arranagements of hyperplanesFUKUDA, K; SAITO, S; TAMURA, A et al.Discrete applied mathematics. 1991, Vol 31, Num 2, pp 151-165, issn 0166-218XArticle

A particular case of correlation inequality for the Gaussian measureHARGE, G.Annals of probability. 1999, Vol 27, Num 4, pp 1939-1951, issn 0091-1798Article

Schur-concave survival functions and survival analysisBARLOW, R. E; SPIZZICHINO, F.Journal of computational and applied mathematics. 1993, Vol 46, Num 3, pp 437-447, issn 0377-0427Conference Paper

Convergence presque sûre de l'algorithme de Kohonen unidimensionnel = The a.s. convergence of the one-dimensional Kohonen algorithmBENAÏM, M; FORT, J.-C; PAGES, G et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 324, Num 12, pp 1407-1412, issn 0764-4442Article

  • Page / 1